| Catalog Number |
ASKU |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
The initial reporter received a questionable altl alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation result for one patient sample with a cobas 8000 c702 module.The reporter stated they were having issues obtaining valid values due to flagging on this specific patient sample and suspected an interference.The reporter provided the following results without any flagging: the initial result was 18 u/l.The repeated result was 28.5 u/l.The second repeated result was 28.4 u/l.It is unknown if the questionable result was reported outside of the laboratory.
Additional Manufacturer Narrative
The customer's qc results were acceptable.Therefore we would exclude a general reagent issue.The investigation determined the event was consistent with a gammopathic interference.Product labeling states, "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results.".